# SDR QXEA2013091401389

- Difficulty date: September 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 28,859 hours, 29,987 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: 473911
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION,  DOOR AND NOSE GEAR UNSAFE AND LANDING GEAR HANDLE LIGHTS STAYED ILLUMINATED.  PERFORMED ALTERNATE EXTENSION, EMERGENCY DECLARED.  LANDING UNEVENTFUL.  REPLACED THE NR 2 LOCK SENSOR HARNESS AND BOTH NOSE GEAR FWD DOORS. RETURNED TO SERVICE.
